It has only been 2 weeks since they removed my thyrroid.
3 days now with diarrhea.
Befor I was hyperthyroid and never had this much diarrhea. Also had racing heart, but took metorporolo and now have stopped it in the last 2 qeeks.
Heart rate is good, so how could the diarrhea be caused by the synthroid - I mean I thought maybe they gav eme too much, but endo said he did not want to see me for 1 month since it would take that long for synthroid to stabilize before he did the firs adjustment, and here it is only 2 weeks and the diarrhea for 3 days now.
Any ideas on whter it could be the syhroid, and if it took me to hyper again, wouldn't I hav elal the other symptoms too? Not jsut the diarrhea.
Can the t3/4 be tested on only 2 weeks of synthroid?
I don't know if I should just be patient until the 1st week of Jan when I am to see endo, or go to my family doctor before that.
If it's bad, you should see your doctor about perscribing something. I ended up with a scrip one time, and it worked.
Two weeks is a little early to test hormone levels based on starting meds. Six weeks, four at the soonest.
You could be suffering effects of hormone dumps from the surgery, which might be a good reason to test, if you had other symptoms.
I guess it's your call. If you feel hyper, ask for at least a TSH, if not, deal with the other issue. You have a valid reason to ask for a TSH, and a Free T4. I had both run once a week for a month after RAI.
Think about probiotics, too.
I've had ongoing digestive issues that have slooowly been clearing up. I just started a probiotic to make my gut happy.
I'm taking Culturelle, because it's new and costs twenty bucks a box and the hospital nutritionist suggested it. My wife had a bottle of some old stuff in the fridge that the pharmacist said was just as good. LOL!!
But the poor guy ordered it in for me so I am trying it. We will see.
May I also include an additional idea....I agree with AR that you definately need probiotics...make sure they are in the billion count, and a reputable brand from a healthfood store. All probiotics are not equal....they lose potency unless they are enteric coated. The enteric coating also keeps the stomach acids from breaking the pill down before it gets to the small intestine.
I also have found taking activated charcoal capsules before bed will help rid me of loose stools if due to medication, viral, or reaction to food or meds. But, you don't want to take it within 4 hours of taking meds or supplements. That's why I will take it at night IF I am having bowel issues. Just my experience, not trying to give medical advice.....that's my disclaimer! :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.